American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Masahide Iwakiri. Infinite sequences of mutually non-conjugate surface braids representing same surface-links. Proc. Amer. Math. Soc. 140 (2012) 357-366. MR 2833546.
Abstract, references, and article information   
View Article: PDF

[2] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information   
View Article: PDF

[3] Mikhail Skopenkov. Suspension theorems for links and link maps. Proc. Amer. Math. Soc. 137 (2009) 359-369. MR 2439461.
Abstract, references, and article information   
View Article: PDF

[4] Kokoro Tanaka. Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan's theory. Proc. Amer. Math. Soc. 134 (2006) 3685-3689. MR 2240683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Scott Carter, Masahico Saito and Shin Satoh. Ribbon-moves for 2-knots with 1-handles attached and Khovanov-Jacobsson numbers. Proc. Amer. Math. Soc. 134 (2006) 2779-2783. MR 2213759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shin Satoh. Non-additivity for triple point numbers on the connected sum of surface-knots. Proc. Amer. Math. Soc. 133 (2005) 613-616. MR 2093086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Osamu Saeki and Yasushi Takeda. Canceling branch points and cusps on projections of knotted surfaces in $4$-space. Proc. Amer. Math. Soc. 132 (2004) 3097-3101. MR 2063132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Greg Friedman. All frame-spun knots are slice. Proc. Amer. Math. Soc. 132 (2004) 3103-3109. MR 2063133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Kearton and S. M. J. Wilson. Knot modules and the Nakanishi index. Proc. Amer. Math. Soc. 131 (2003) 655-663. MR 1933359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Scott Carter, Seiichi Kamada and Masahico Saito. Alexander numbering of knotted surface diagrams. Proc. Amer. Math. Soc. 128 (2000) 3761-3771. MR 1695171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shin Satoh. On non-orientable surfaces in 4-space which are projected with at most one triple point. Proc. Amer. Math. Soc. 128 (2000) 2789-2793. MR 1652241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Seiichi Kamada. Vanishing of a certain kind of Vassiliev invariants of 2-knots. Proc. Amer. Math. Soc. 127 (1999) 3421-3426. MR 1610788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Katsuyuki Yoshikawa. The order of a meridian of a knotted Klein bottle. Proc. Amer. Math. Soc. 126 (1998) 3727-3731. MR 1468209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eiji Ogasa. The intersection of three spheres in a sphere and a new application of the Sato-Levine invariant . Proc. Amer. Math. Soc. 126 (1998) 3109-3116. MR 1452817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eiji Ogasa. Some properties of ordinary sense slice 1-links: Some answers to problem (26) of Fox. Proc. Amer. Math. Soc. 126 (1998) 2175-2182. MR 1443400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Keqin Liu. A family of new universal $R$-matrices. Proc. Amer. Math. Soc. 125 (1997) 987-999. MR 1363176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Scott Carter and Masahico Saito. Normal Euler classes of knotted surfaces and triple points on projections. Proc. Amer. Math. Soc. 125 (1997) 617-623. MR 1372025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gui-Song Li. Kojima's eta-function for manifold links in higher dimensions. Proc. Amer. Math. Soc. 125 (1997) 293-299. MR 1396986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Masakazu Teragaito. Twist-roll spun knots . Proc. Amer. Math. Soc. 122 (1994) 597-599. MR 1201806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Craig R. Guilbault. Linked pairs of contractible polyhedra in $S\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 1271-1274. MR 1205493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yoshihisa Sato. Scharlemann's $4$-manifolds and smooth $2$-knots in $S\sp 2\times S\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1289-1294. MR 1218118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Richter. High-dimensional knots with $\pi\sb 1\cong{\bf Z}$ are determined by their complements in one more dimension than Farber's range . Proc. Amer. Math. Soc. 120 (1994) 285-294. MR 1195730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Susumu Hirose. On diffeomorphisms over $T\sp 2$-knots . Proc. Amer. Math. Soc. 119 (1993) 1009-1018. MR 1155598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marek Kossowski. The total split curvatures of knotted space-like $2$-spheres in Minkowski $4$-space . Proc. Amer. Math. Soc. 117 (1993) 813-818. MR 1145420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Scott Carter and Masahico Saito. Canceling branch points on projections of surfaces in $4$-space . Proc. Amer. Math. Soc. 116 (1992) 229-237. MR 1126191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takao Matumoto. Lusternik-Schnirel\cprime mann category of ribbon knot complement . Proc. Amer. Math. Soc. 114 (1992) 873-876. MR 1070524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Masahico Saito. A note on cobordism of surface links in $S\sp 4$ . Proc. Amer. Math. Soc. 111 (1991) 883-887. MR 1087008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yoshihisa Sato. Smooth $2$-knots in $S\sp 2\times S\sp 2$ with simply-connected complements are topologically unique . Proc. Amer. Math. Soc. 105 (1989) 479-485. MR 940880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bruce Trace. A note concerning the $3$-manifolds which span certain surfaces in the $4$-ball . Proc. Amer. Math. Soc. 102 (1988) 177-182. MR 915740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2